CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Ciattoni, Alessandro and Crosignani, Bruno and Di Porto, Paolo et al. (2005) Perfect optical solitons: spatial Kerr solitons as exact solutions of Maxwell's equations. Journal of the Optical Society of America B, 22 (7). pp. 1384-1394. ISSN 0740-3224. http://resolver.caltech.edu/CaltechAUTHORS:CIAjosab05

This list was generated on Thu Mar 23 09:11:47 2017 PDT.